# SDR IPXA2015041488097

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 12,880 hours, 7,986 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 17563691
- Condition: Malfunctioned
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED - JUST PRIOR TO LEVEL OFF, 15 MINUTES INTO FLIGHT, AVIONICS SMOKE LIGHT ILLUMINATED WITH AVONICS SMOKE WARNING ON ECAM.  AFTER CHECKLIST PUSHED AVONICS EXTRACT BUTTON, WARNING DISAPPEARED FOR ABOUT 1 MINUTE, THEN REAPPEARED. TESTING FOR SMOKE R & R  SMOKE DETECTORS 11WA &13WA IAW MM 26-15-12 PB 0401.  OPS CHECKS NORMAL IAW MM 26-15-00-PB 0501.  NO DEFECTS NOTED.
